# SDR 03FDEA01301

- Difficulty date: August 14, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,631 hours, 28,902 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Part number: UNK
- Part serial: UNK
- Condition: Loose
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CLIMBOUT PASSING APPROX FL270 22 ENG 1 STRUT OVERHEAT 22 LIGHT   ILLUMINATED.  PERFORMED THE APPROPIATE RED TAB PROCEDURE AND LIGHT   EXTINGUISHED.  AFTER CLOSING N1 BLEED.  SUSPECT AIR BLEED LEAK ITS ON THE FUSELAGE SIDE OF THE BLEED AIR VALVE PER RED TABS.  PERFORMED HI-POWER NUMBER 1 ENGINE RUN-UP WITH CREW.  FOUND AT NUMBER 1 BLEED AIR VALVE EXIT 2C CLAMP LOOSE.  ADJUSTED CLAMP PROPERLY CHECK NO AIR LEAKS 22 ENG 1 STRUT OVERHEAT 22 LIGHT NOT ILLUMINATED DURING THE HI-POWER ENGINE RUN-UP.
